# SDR SWAA2012120610280

- Difficulty date: November 27, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT PUNCTURED BETWEEN BS 757 TO BS 747E+3, RBL 21.  REMOVED AND REPLACED SUPPORT PER SRM.
